# SDR QXEA200700520

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 20,770 hours, 29,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 82400033057
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2186, DURING TAXI HAD INTERMITTENT GEAR WARNING HORN WITH ASSOCIATED RIGHT MAIN GEAR UNSAFE INDICATION.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND MAIN LANDING GEAR DOWNLOCK PROX SENSOR.  FUNCTIONAL TEST IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
